# SDR CALA0001333

- Difficulty date: August 27, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 INCH CRACK IN RT WING O/B FLAP HINGE FAIRING LOWER HALF.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 57-50-14 AND 51-30-2.
